# SDR ASOA20140812094

- Difficulty date: August 11, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 438
- Aircraft time: 32,453 hours, 24,789 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Part number: 14569009410SD
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON PCA ATTACH FITTING ON AILERON SIDE HAS MIGRATED HAT BUSHING ON OTBD LUG OF INBD PCA CONNECTING ROD ATTACH POINT.  R & R PCA FITTING IAW EC5760-01044.
